Was the nurse right?
When I was 11, I had something that may or may not have been migraine with aura (eyes went starry, feeling in my head like I'd stood up too fast and it hurt a bit, it came quickly and left quickly after a few minutes and was not followed by a headache and I was not sensitive to light or have any of the other symptoms of it - just the stars in my vision and the small amount of pain in my head). I've been on the combined pill for 3 years, have great blood pressure and good health overall. I am now 20 years old and have never had another episode other than what I described twice in the same month 9 years ago. I only remembered this episode recently as a friend was talking about her migraines so I asked her about it and she said it didn't sound exactly like a migraine with aura but speak to a nurse anyway. Yesterday I went to a nurse who sounded very knowledgeable and she said that she didn't feel that there was any risk to me as we didn't know what exactly it was (it could have been many things she said as at the time I was also underweight, having very heavy periods, not eating very much and barely drinking water). She also said that the policy in my surgery is to be more concerned if someone begins these types of migraines soon before starting the pill, has them regularly or has them when they start taking the pill as a side effect. Finally, she said I shouldn't worry as my doctor when I was given the pill would have red flagged it if I mentioned it (which I did but couldn't describe very well - just said my eyes went weird and my head hurt a bit). Was she right to make this judgement because all I see online is people saying to immediately get off the pill before I have a stroke? Does what I described sound anything like anything to any of you?